# SDR EISA97141

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6X32X50
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING BUCKLING AT ROW 18.  RESECURED FLOOR TRACK LIGHTING AT ROW 18.  (X)
